# SDR HEEA072038

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,085 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 412010406115
- Part serial: A671
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR VIBRATION. REPLACED WITH SERVICEABLE ASSY.
